A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Cancellations amongst Kloosterman sums

Volume 176 / 2016

Igor E. Shparlinski, Tianping Zhang Acta Arithmetica 176 (2016), 201-210 MSC: 11L05, 11L07. DOI: 10.4064/aa8365-6-2016 Published online: 28 October 2016

Abstract

We obtain several estimates for bilinear forms with Kloosterman sums. Such results can be interpreted as a measure of cancellations amongst Kloosterman sums with parameters from short intervals. In particular, for certain ranges of parameters we improve some recent results of Blomer, Fouvry, Kowalski, Michel, and Milićević (2014) and Fouvry, Kowalski and Michel (2014).

Authors

  • Igor E. ShparlinskiDepartment of Pure Mathematics
    University of New South Wales
    Sydney, NSW 2052, Australia
    e-mail
  • Tianping ZhangSchool of Mathematics and Information Science
    Shaanxi Normal University
    Xi’an 710119 Shaanxi, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image